Reservations to treaties: An introduction

Milanovic, Marko and Sicilianos, LA 2013, Reservations to treaties: An introduction, European Journal of International Law, vol. 24, no. 4, pp. 1055-1059, doi: 10.1093/ejil/cht074.

Attached Files
Name Description MIMEType Size Downloads

Title Reservations to treaties: An introduction
Author(s) Milanovic, MarkoORCID iD for Milanovic, Marko
Sicilianos, LA
Journal name European Journal of International Law
Volume number 24
Issue number 4
Start page 1055
End page 1059
Total pages 5
Publisher Oxford University Press (OUP)
Publication date 2013-11-01
ISSN 0938-5428
Keyword(s) Social Sciences
International Relations
Government & Law
Language eng
DOI 10.1093/ejil/cht074
Field of Research 1801 Law
HERDC Research category CN.1 Other journal article
Copyright notice ©2013, Oxford University Press (OUP)
Persistent URL

Document type: Journal Article
Collection: Faculty of Business and Law
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 31 Mar 2017, 14:47:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact